# SDR FDEA202211222825

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD LEADING EDGE COMPARTMENT ACCESS PANEL FORWARD CUTOUT DOUBLER FOUND CRACK AT APPROXIMATELY STATION XOS 787.  CRACK AT LEFT WING OTRD LE COMPARTMENT ACCESS PANEL FORWARD CUTOUT DOUBLER APPROX  XOS 787.  CARRIED OUT REPAIR IAW SRM 57-4-01-2R, REPAIR 9, FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
